# SDR AALA202204251006

- Difficulty date: April 23, 2022
- Submitted: April 25, 2022
- Operation: Air carrier
- Aircraft: N885NN
- Make and model: Boeing 737
- Aircraft serial: 31139
- Aircraft time: 30,486 hours, 12,661 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door Latch
- Condition: Sticking
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT DECK DOOR DIFFICULT TO CLOSE -REPEAT WRITE UP APPEARS TO BE LATCH ISSUE. LUBED FLIGHT DECK DOOR LATCH AND LOCK PER AMM 52-51-00, OPERATIONS CHECK OK.
